Some results on Qp spaces, 0 < p < 1.
Journal für die reine und angewandte Mathematik, Tome 485 (1997), pp. 173-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1997__485_183540,
author = {Matts Ess\'en and Jie Xiao},
title = {Some results on {Qp} spaces, 0 < p < 1.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {173--196},
year = {1997},
volume = {485},
zbl = {0866.30027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__485_183540/}
}
Matts Essén; Jie Xiao. Some results on Qp spaces, 0 < p < 1.. Journal für die reine und angewandte Mathematik, Tome 485 (1997), pp. 173-196. http://geodesic.mathdoc.fr/item/JRAM_1997__485_183540/